| Model Number |
9-ASD-018 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 18mm amplatzer septal occluder was chosen for a procedure.After the implant, the 18mm device embolized into the aorta.They were able to retrieve the device the patient was reported stable.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.